Strong solutions of the steady nonlinear Navier-Stokes system in domains with exits to infinity
Rendiconti del Seminario Matematico della Università di Padova, Volume 97  (1997), p. 235-267
@article{RSMUP_1997__97__235_0,
     author = {Pileckas, K.},
     title = {Strong solutions of the steady nonlinear Navier-Stokes system in domains with exits to infinity},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {97},
     year = {1997},
     pages = {235-267},
     zbl = {0891.35117},
     mrnumber = {1476173},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__97__235_0}
}
Pileckas, K. Strong solutions of the steady nonlinear Navier-Stokes system in domains with exits to infinity. Rendiconti del Seminario Matematico della Università di Padova, Volume 97 (1997) , pp. 235-267. http://www.numdam.org/item/RSMUP_1997__97__235_0/

[1] F. Abergel - J.L. Bona, A mathematical theory for viscous free-surface flows over a perturbed plane, Arch. Rational Mech. Anal., 118 (1992), pp. 71-93. | MR 1151927 | Zbl 0765.76024

[2] R.A. Adams, Sobolev Spaces, Academic Press, New York, San Francisco, London (1975). | MR 450957 | Zbl 0314.46030

[3] C.J. Amick, Steady solutions of the Navier-Stokes equations in unbounded channels and pipes, Ann. Scuola Norm. Sup. Pisa, 4 (1977), pp. 473-513. | Numdam | MR 510120 | Zbl 0367.76027

[4] C.J. Amick, Properties of steady Navier-Stokes solutions for certain unbounded channels and pipes, Nonlinear analisys, Theory, Meth., Appl., 2 (1978), pp. 689-720. | MR 512162 | Zbl 0389.76026

[5] C.J. Amick - L. E. FRAENKEL, Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types, Acta Math., 144 (1980), pp. 81-152. | MR 558092 | Zbl 0439.76018

[6] W. Borchers - K. Pileckas, Existence, uniqueness and asymptotics of steady jets, Arch. Rational Mech. Anal., 120 (1992), pp. 1-49. | MR 1182406 | Zbl 0772.76021

[7] W. Borchers - G.P. Galdi - K. Pileckas, On the uniqueness of Leray-Hopf solutions for the flow through an aperture, Arch. Rational Mech. Anal., 122 (1993), pp. 19-33. | MR 1207239 | Zbl 0781.35050

[8] G.P. Galdi, An Introduction to the Mathematical Theory of the Navier-Stokes Equations, Springer Tracts in Natural Philosophy, 38, 39 (1994). | MR 1284205 | Zbl 0949.35005

[9] L.V. Kapitanskii - K. Pileckas, On spaces of solenoidal vector fields and boundary value problems for the Navier-Stokes equations in domains with noncompact boundaries, Trudy Mat. Inst. Steklov, 159 (1983), pp. 5-36; English transl.: Proc. Math. Inst. Steklov, 159, issue 2 (1984), pp. 3-34. | MR 720205 | Zbl 0585.76038

[10] O.A. Ladyzhenskaya, The Mathematical Theory of Viscous Incompressible Flow, Gordon and Breach, New York, London, Paris (1969). | MR 254401 | Zbl 0184.52603

[11] O.A. Ladyzhenskaya - V.A. Solonnnikov, On some problems of vector analysis and generalized formulations of boundary value problems for the Navier-Stokes equations, Zapiski Nauchn. Sem. LOMI, 59 (1976), pp. 81-116; English transl.: J. Sov. Math., 10, No. 2 (1978), pp. 257-285. | MR 467031 | Zbl 0388.35061

[12] O.A. Ladyzhenskaya - V.A. Solonnnikov, On the solvability of boundary value problems for the Navier-Stokes equations in regions with noncompact boundaries, Vestnik Leningrad. Univ. (Ser. Mat. Mekh. Astr. vyp. 3), 13 (1977), pp. 39-47; English transl.: Vestnik Leningrad Univ. Math., 10 (1982), pp. 271-280. | Zbl 0494.35078

[13] O.A. Ladyzhenskaya - V.A. Solonnnikov, Determination of the solutions of boundary value problems for stationary Stokes and Navier-Stokes equations having an unbounded Dirichlet integral, Zapiski Nauchn. Sem. LOMI, 96 (1980), pp. 117-160; English transl.: J. Sov. Math., 21, No. 5 (1983), pp. 728-761. | MR 579479 | Zbl 0509.35066

[14] L.D. Landau - E.M. Lifschitz, Hydromechanik, Akademie-Verlag, Berlin (1971).

[15] V.N. Maslennikova - M.E. Bogovskii, Sobolev spaces of solenoidal vector fields, Sibirsk. Mat. Zh., 22 (1981), pp. 91-118; English transl.: Siberian Math. J., 22 (1982), pp. 399-420. | MR 621465 | Zbl 0512.46036

[16] S.A. Nazarov - K. Pileckas, On the behaviour of solutions of the Stokes and Navier-Stokes systems in domains with periodically varying section, Trudy Mat. Inst. Steklov, 159 (1983), pp. 137-149; English transl.: Proc. Math. Inst. Steklov, 159, issue 2 (1984), pp. 141-154. | MR 1770190 | Zbl 0554.76032

[17] S.A. Nazarov - K. Pileckas, On noncompact free boundary problems for the plane stationary Navier-Stokes equations, J. Reine Angewandte Math., 438 (1993), pp. 103-141. | MR 1215650 | Zbl 0767.35111

[18] K. Pileckas, Three-dimensional solenoidal vectors, Zapiski Nauchn. Sem. LOMI, 96 (1980), pp. 237-239; English transl.: J. Sov. Math., 21 (1983), pp. 821-823. | Zbl 0509.46021

[19] K. Pileckas, On the solvability of certain problem of a plane motion of viscous incompressible liquid with a noncompact free boundary, Zapiski Nauchn. Sem. LOMI, 110 (1981), pp. 174-179; English transl.: J. Sov. Math., 25, No. 1 (1984), pp. 927-931. | MR 643983 | Zbl 0531.76037

[20] K. Pileckas, Existence of solutions for the Navier-Stokes equations having an infinite dissipation of energy, in a class of domains with noncompact boundaries, Zapiski Nauchn. Sem. LOMI, 110 (1981), pp. 180-202; English transl.: J. Sov. Math., 25, No. 1 (1984), pp. 932-947. | MR 643984 | Zbl 0531.76038

[21] K. Pileckas, Solvability of a problem of a plane motion of viscous fluid with noncompact boundary, Differential Equations and their Application, Vilnius, 30 (1981), pp. 57-96 (in Russian). | Zbl 0504.76032

[22] K. Pileckas, On spaces of solenoidal vectors, Trudy Mat. Inst. Steklov, 159 (1983), pp. 137-149; English transl.: Proc. Math. Inst. Steklov, 159, issue 2 (1984), pp. 141-154. | MR 720212 | Zbl 0541.35008

[23] K. Pileckas, On the problem of motion of heavy viscous incompressible fluid with noncompact free boundary, Litovskii Mat. Sb., 28 (1988), pp. 315-333; English transl.: Lithuanian Math. J., 28, No. 2 (1988). | MR 966116 | Zbl 0657.76030

*[24] K. Pileckas, On plane motion of a viscous incompressible cappilary liquid with a noncompact free boundary, Arch. Mech., 41, No. 2-3 (1989), pp. 329-342. | MR 1083808 | Zbl 0717.76040

[25] K. Pileckas - V.A. Solonnikov, On stationary Stokes and Navier-Stokes systems in an open infinite channel. I., Litovskii Mat. Sb., 29, No. 1 (1989), pp. 90-108; English transl.: Lithuanian Math. J., 29, No. 1 (1989); II., Litovskii Mat. Sb., 29, No. 2 (1989), pp. 347-367. English transl.: Lithuanian Math. J., 29, No. 2 (1989). | Zbl 0714.35067

[26] K. Pileckas - M. Specovius-Neugebauer, Solvability of a noncompact free boundary problem for the stationary Navier-Stokes system. I., Litovskii Mat. Sb., 29, No. 3 (1989), pp. 532-547. English transl.: Lithuanian Math. J., 29, No. 3 (1989); II., Litovskii Mat. Sb., 29, No. 4 (1989), pp. 773-784 (in Russian). | Zbl 0727.35108

[27] K. Pileckas, Weighted Lq-solvability for the steady Stokes system in domains with noncompact boundaries, Mathematical Models and Methods in Applied Sciences, 6, No. 1 (1996), pp. 97-136. | MR 1373339 | Zbl 0859.35092

[28] K. Pileckas, Classical solvability and uniform estimates for the steady Stokes system in domains with noncompact boundaries, Mathematical Models and Methods in Applied Sciences, 6, No. 2 (1996), pp. 149-167. | MR 1380694 | Zbl 0870.35079

[29] V.A. Solonnikov - K. Pileckas, Certain spaces of solenoidal vectors and the solvability of the boundary value problem for the Navier-Stokes system of equations in domains with noncompact boundaries, Zapiski Nauchn. Sem. LOMI, 73 (1977), pp. 136-151; English transl.: J. Sov. Math., 34, No. 6 (1986), pp. 2101-2111. | MR 513173 | Zbl 0612.35111

[30] V.A. Solonnikov, On the solvability of boundary and initial-boundary value problems for the Navier-Stokes system in domains with noncompact boundaries, Pacific J. Math., 93, No. 2 (1981), pp. 443-458. | MR 623575 | Zbl 0413.35062

[31] V.A. Solonnikov, On solutions of stationary Navier-Stokes equations with an infinite Dirichlet integral, Zapiski Nauchn. Sem. LOMI, 115 (1982), pp. 257-263; English transl.: J. Sov. Math., 28, No. 5 (1985), pp. 792-799. | MR 660087 | Zbl 0561.76045

[32] V.A. Solonnikov, Stokes and Navier-Stokes equations in domains with noncompact boundaries, College de France Seminar, 4 (1983), pp. 240-349. | MR 716521 | Zbl 0547.35102

[33] V.A. Solonnikov, Boundary and initial-boundary value problems for the Navier-Stokes equations in domains with noncompact boundaries, Math. Topics in Fluid Mechanics, Pitman Research Notes in Mathematics Series, 274 (eds. J. F. Rodriques, A. Sequeira) (1991), pp. 117-162. | MR 1204926 | Zbl 0794.76025

[34] V.A. Solonnikov - V.E. Shchadilov, On a boundary value problem for a stationary system of Navier-Stokes equations, Trudy Mat. Inst. Steklov, 125 (1973), pp. 196-210; English transl.: Proc. Mat. Inst. Steklov, 125 (1973), pp. 186-199. | MR 364910 | Zbl 0313.35063

[35] R. Temam, Navier-Stokes Equations, North-Holland Pub. Co., Amsterdam, New York, Tokyo (1977). | MR 769654 | Zbl 0383.35057